Alert archive / Utah / Flash Flood Watches in 2007
Flash Flood Watch 7, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this flash flood watch at Sep 21, 2007, 1:26 PM MDT. It took effect at Sep 22, 2007, 6:00 AM MDT. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Sep 21, 2007, 1:26 PM MDT (19:26 UTC)
- In effect from
- Sep 22, 2007, 6:00 AM MDT
- Expired
- Sep 22, 2007, 9:00 PM MDT
- In force
- 15 hr
- Issued by
- NWS Salt Lake City, UT
- Flood severity
- None
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS65 KSLC 211926 FFASLC URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE SALT LAKE CITY UT 126 PM MDT FRI SEP 21 2007 UTZ015-016-019>021-517-518-220600- /O.NEW.KSLC.FF.A.0007.070922T1200Z-070923T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS- 126 PM MDT FRI SEP 21 2007 ...FLASH FLOOD WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON FOR PORTIONS OF CENTRAL...SOUTHERN...AND SOUTHWEST UTAH... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL UTAH...SOUTHERN UTAH AND SOUTHWEST UTAH...INCLUDING THE FOLLOWING AREAS...IN CENTRAL UTAH...CENTRAL MOUNTAINS AND WEST CENTRAL UTAH. IN SOUTHERN UTAH...GLEN CANYON RECREATION AREA/LAKE POWELL... SOUTH CENTRAL UTAH...SOUTHWEST UTAH AND UTAHS DIXIE AND ZION NATIONAL PARK. IN SOUTHWEST UTAH...SOUTHERN MOUNTAINS. * FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON * A POTENT PACIFIC STORM WILL SPREAD RAIN INTO SOUTHWEST UTAH LATE TONIGHT...AND INTO CENTRAL UTAH DURING THE MORNING ON SATURDAY. HEAVY RAIN IS EXPECTED AND FLASH FLOODING IS POSSIBLE IN AND NEAR THE WATCH AREA. THE HIGHEST THREAT EXISTS IN STEEP WALLED CANYONS AND SLICK ROCK AREAS. IN ADDITION...RUNOFF FROM HEAVY RAINS CAN LEAD TO WASHES AND SMALL STREAM OVERRUNNING THEIR BANKS. * THE FLASH FLOOD THREAT WILL DECREASE ACROSS SOUTHWEST UTAH DURING THE AFTERNOON SATURDAY...BUT CONTINUE ACROSS CENTRAL AND SOUTHEAST UTAH INTO THE EVENING. * IN ADDITION...BURN SCARS FROM RECENT FIRES IN WEST CENTRAL UTAH ARE SPECIFICALLY VULNERABLE TO FLASH FLOODING. DEBRIS FLOWS AND MUDSLIDES ARE COMMON WITH HEAVY RAINS IN BURN AREAS. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. THOSE PLANNING TO BE IN THE WATCH AREA SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
4 follow-up statements
000 WGUS65 KSLC 220605 FFASLC URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1205 AM MDT SAT SEP 22 2007 UTZ015-016-019>021-517-518-221200- /O.CON.KSLC.FF.A.0007.070922T1200Z-070923T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS- 1205 AM MDT SAT SEP 22 2007 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 6 AM MDT THIS MORNING THROUGH THIS AFTERNOON... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF CENTRAL UTAH...SOUTHERN UTAH AND SOUTHWEST UTAH... INCLUDING THE FOLLOWING AREAS...IN CENTRAL UTAH...CENTRAL MOUNTAINS AND WEST CENTRAL UTAH. IN SOUTHERN UTAH...GLEN CANYON RECREATION AREA/LAKE POWELL...SOUTH CENTRAL UTAH... SOUTHWEST UTAH AND UTAHS DIXIE AND ZION NATIONAL PARK. IN SOUTHWEST UTAH...SOUTHERN MOUNTAINS. * FROM 6 AM MDT THIS MORNING THROUGH THIS AFTERNOON * A POTENT PACIFIC STORM WILL SPREAD SHOWERS AND THUNDERSTORMS INTO SOUTHWEST UTAH LATE TONIGHT AND EARLY SATURDAY MORNING...AND THEN INTO CENTRAL UTAH DURING SATURDAY MORNING. HEAVY RAIN IS EXPECTED AND FLASH FLOODING IS POSSIBLE IN AND NEAR THE WATCH AREA. THE HIGHEST THREAT EXISTS IN STEEP WALLED CANYONS AND SLICK ROCK AREAS. IN ADDITION... RUNOFF FROM HEAVY RAINS CAN LEAD TO WASHES AND SMALL STREAM OVERRUNNING THEIR BANKS. * THE FLASH FLOOD THREAT WILL DECREASE ACROSS SOUTHWEST UTAH DURING LATE SATURDAY AFTERNOON...BUT CONTINUE ACROSS CENTRAL AND SOUTHEAST UTAH WELL INTO THE EVENING. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. THOSE PLANNING TO BE IN THE WATCH AREA SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ TARDY FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WGUS65 KSLC 221150 FFASLC URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE SALT LAKE CITY UT 550 AM MDT SAT SEP 22 2007 UTZ015-016-019>021-517-518-222000- /O.CON.KSLC.FF.A.0007.070922T1200Z-070923T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS- 550 AM MDT SAT SEP 22 2007 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS AFTERNOON... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF CENTRAL UTAH...SOUTHERN UTAH AND SOUTHWEST UTAH... INCLUDING THE FOLLOWING AREAS...IN CENTRAL UTAH...CENTRAL MOUNTAINS AND WEST CENTRAL UTAH. IN SOUTHERN UTAH...GLEN CANYON RECREATION AREA/LAKE POWELL...SOUTH CENTRAL UTAH... SOUTHWEST UTAH AND UTAHS DIXIE AND ZION NATIONAL PARK. IN SOUTHWEST UTAH...SOUTHERN MOUNTAINS. * THROUGH 600 PM MDT TODAY * A POTENT LOW PRESSURE SYSTEM ALONG THE SOUTHERN CALIFORNIA COAST WILL MOVE NORTHEAST INTO UTAH LATE TODAY. SHOWERS AND THUNDERSTORMS WILL SPREAD INTO SOUTHWEST UTAH THIS MORNING...THEN NORTH INTO CENTRAL UTAH LATE THIS MORNING. THE SHOWERS AND THUNDERSTORMS WILL INTENSIFY AS THE LOW PRESSURE SYSTEM MOVES CLOSER TO THE AREA. HEAVY RAIN IS EXPECTED AND FLASH FLOODING IS POSSIBLE IN AND NEAR THE WATCH AREA. THE HIGHEST THREAT EXISTS IN STEEP WALLED CANYONS AND SLICK ROCK AREAS. IN ADDITION... RUNOFF FROM HEAVY RAINS CAN LEAD TO WASHES AND SMALL STREAM OVERRUNNING THEIR BANKS. * THE FLASH FLOOD THREAT WILL DECREASE ACROSS SOUTHWEST UTAH DURING THE LATE AFTERNOON...BUT COULD CONTINUE ACROSS CENTRAL AND SOUTHEAST UTAH INTO THE EARLY EVENING HOURS. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. THOSE PLANNING TO BE IN THE WATCH AREA SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WGUS65 KSLC 222047 FFASLC URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE SALT LAKE CITY UT 247 PM MDT SAT SEP 22 2007 UTZ015-016-019>021-517-518-230300- /O.EXT.KSLC.FF.A.0007.000000T0000Z-070923T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS- 247 PM MDT SAT SEP 22 2007 ...FLASH FLOOD WATCH NOW IN EFFECT UNTIL 9 PM MDT THIS EVENING... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * PORTIONS OF CENTRAL UTAH...SOUTHERN UTAH AND SOUTHWEST UTAH... INCLUDING THE FOLLOWING AREAS...IN CENTRAL UTAH...CENTRAL MOUNTAINS AND WEST CENTRAL UTAH. IN SOUTHERN UTAH...GLEN CANYON RECREATION AREA/LAKE POWELL...SOUTH CENTRAL UTAH... SOUTHWEST UTAH AND UTAHS DIXIE AND ZION NATIONAL PARK. IN SOUTHWEST UTAH...SOUTHERN MOUNTAINS. * UNTIL 9 PM MDT THIS EVENING * SHOWERS AND ISOLATED THUNDERSTORMS HAVE SPREAD ACROSS ALL OF WESTERN UTAH THIS AFTERNOON AHEAD OF A POTENT LOW PRESSURE SYSTEM ALONG THE SOUTHERN CALIFORNIA COAST. THE PRECIPITATION WILL SPREAD EASTWARD AS THE STORM SYSTEM CONTINUES NORTHEAST LATE TODAY AND TONIGHT. HEAVY RAIN HAS ALREADY BEEN REPORTED IN SOUTHERN PORTIONS OF THE WATCH AREA AND FLASH FLOODING HAS BEEN REPORTED AT ZION NATIONAL PARK. ADDITIONALLY...URBAN FLOODING HAS BEEN REPORTED IN THE CITIES OF IVINS AND SAINT GEORGE. ADDITIONAL FLOODING IS POSSIBLE AS THE HEAVY RAIN CONTINUES TO SPREAD TO THE NORTH AND EAST. THE HIGHEST THREAT OF FLOODING EXISTS IN STEEP WALLED CANYONS AND SLICK ROCK AREAS. IN ADDITION... RUNOFF FROM HEAVY RAINS CAN LEAD TO WASHES AND SMALL STREAM OVERRUNNING THEIR BANKS. * THE FLASH FLOOD THREAT WILL DECREASE ACROSS SOUTHWEST UTAH DURING THE EVENING HOURS...BUT COULD CONTINUE ACROSS CENTRAL AND SOUTHEAST UTAH INTO THE LATE EVENING AND POSSIBLY OVERNIGHT. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. THOSE PLANNING TO BE IN THE WATCH AREA SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WGUS65 KSLC 230313 FFASLC URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE SALT LAKE CITY UT 913 PM MDT SAT SEP 22 2007 UTZ020-021-517-518-230600- /O.EXP.KSLC.FF.A.0007.000000T0000Z-070923T0300Z/ /O.NEW.KSLC.FF.A.0008.070923T0313Z-070923T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SOUTH CENTRAL UTAH-GLEN CANYON RECREATION AREA/LAKE POWELL- CENTRAL MOUNTAINS-SOUTHERN MOUNTAINS- 913 PM MDT SAT SEP 22 2007 ...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... ...FLASH FLOOD WATCH HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL UTAH...SOUTHERN UTAH AND SOUTHWEST UTAH...INCLUDING THE FOLLOWING AREAS...IN CENTRAL UTAH...CENTRAL MOUNTAINS. IN SOUTHERN UTAH...GLEN CANYON RECREATION AREA/LAKE POWELL AND SOUTH CENTRAL UTAH. IN SOUTHWEST UTAH...SOUTHERN MOUNTAINS. * UNTIL MIDNIGHT MDT TONIGHT * SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE ACROSS CENTRAL AND EASTERN UTAH OVERNIGHT. THE RAIN WILL BE WIDESPREAD WITH LOCALLY HEAVY RAINFALL CAUSING SIGNIFICANT RUNOFF INTO CREEKS...DRY WASHES AND STREAMS ACROSS THE GRAND STAIRCASE AND INTO LAKE POWELL. THE PRECIPITATION WILL TAPER OFF FROM WEST TO EAST AFTER MIDNIGHT. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. THE FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL UTAH...SOUTHERN UTAH AND SOUTHWEST UTAH HAS EXPIRED. $$ UTZ015-016-019-230415- /O.EXP.KSLC.FF.A.0007.000000T0000Z-070923T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK- 913 PM MDT SAT SEP 22 2007 ...FLASH FLOOD WATCH HAS EXPIRED... THE FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL UTAH AND SOUTHERN UTAH HAS EXPIRED. HEAVY RAIN HAS ENDED ACROSS SOUTHWEST AND WEST CENTRAL UTAH. SCATTERED SHOWERS WILL CONTINUE THIS EVENING BUT THE THREAT FOR FLASH FLOODING HAS ENDED. MAIN STEM RIVERS WILL CONTINUE TO RUN VERY HIGH...INCLUDING THE SANTA CLARA AND VIRGIN WHICH WILL CREST NEAR SAINT GEORGE LATE THIS EVENING. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this flash flood watch went out at Sep 21, 11:25 AM MDT, 2 hours 1 minute earlier.
Area forecast discussion, Sep 21, 11:25 AM MDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1125 AM MDT FRI SEP 21 2007 ...CORRECTED THIRD PARAGRAPH TEXT... .SYNOPSIS...A COLD PACIFIC STORM SYSTEM WILL REMAIN OFF THE SOUTHERN CALIFORNIA COAST THROUGH EARLY SATURDAY. THIS STORM WILL MOVE NORTHEAST ACROSS THE GREAT BASIN LATE SATURDAY THROUGH SUNDAY. A SECONDARY COLD FRONT WILL FOLLOW FOR LATE SUNDAY THROUGH MONDAY. && .DISCUSSION...NEARLY STATIONARY CUTOFF OFF THE SOCAL COAST WILL REMAIN MOTIONLESS FOR THE NEXT 12 HORS OR SO BEFORE BEGINNING TO LIFT NORTHEAST. A WEAK SHORTWAVE EMBEDDED IN WESTERLY FLOW WILL MOVE ONSHORE VANCOUVER ISLAND THIS AFTERNOON AND SERVE AS THE KICKER FOR OPENING UP THE CUTOFF LOW. A THIRD TROUGH FURTHER WEST IN THE GULF OF ALASKA IS THE LEADING EDGE OF SOME MUCH COOLER AIR WHICH WILL INFILTRATE THE GREAT BASIN EARLY NEXT WEEK. TROUGH-RIDGE AMPLIFICATION IS EVIDENT OVER THE GULF OF ALASKA WITH THE WEAKER LEADING TROUGH MASKED IN WV IMAGERY. VERY GOOD MODEL CONSENSUS ON STRENGTH AND TIMING OF THE 3 MAIN PLAYERS...EVEN THE QPF FIELDS HAVE COME IN LINE WITH DISTRIBUTION...ALTHOUGH THE NAM IS STILL MUCH MORE ROBUST OVER SW UT. WILL BE CONSIDERING A FLASH FLOOD WATCH WITH THIS PACKAGE TO MAXIMIZE LEAD TIME GOING INTO THE WEEKEND. THE TROUGH DELIVERING THE COLD AIR IS LOOKING DEEPER WITH EACH RUN AND IS EXPECTED TO BRING NORTHWEST FLOW PRECIP TO NORTHERN UTAH HIGHER TERRAIN SUNDAY NIGHT AND MONDAY. H7 TEMPS FALL TO -4 TO -6 SUPPORTING MEASURABLE SNOW ABOVE ABOUT 7000 FT. WOULD NOT BE SURPRISED TO SEE SNOWFLAKES MIXED WITH RAIN ON THE BENCHES DURING HEAVER PRECIP. NO UPDATES PLANNED FOR THIS MORNING...BUT WILL LIKELY ISSUE AN SPS HIGHLIGHTING THE FLOOD THREAT AND HIGH ELEVATION SNOWFALL. EXTENDED FORECAST LOOKS UNCHANGED OVERALL WITH QUIET COOL WEATHER. A REINFORCING SHOT OF COOL AIR MAY BRUSH THE NORTHERN WEDNESDAY BUT WILL NOT PRODUCE MUCH SENSIBLE WEATHER. && .HYDRO...1 TO 1.5 INCH BASINWIDE AMOUNTS ARE POSSIBLE WITH THIS SYSTEM LATE FRIDAY NIGHT THROUGH SUNDAY ACROSS SOUTHWEST UTAH...THE CENTRAL MOUNTAINS...AND THE WASATCH AND UINTAS. THE BIGGEST THREAT FOR FLASH AND AERIAL FLOODING EXISTS IN THE CANYON COUNTRY OF SOUTHCENTRAL AND SOUTHWEST UTAH IN THE SLICK ROCK CANYONS. CONTEMPLATING A FLASH FLOOD WATCH FOR THESE AREAS. && .FIRE WEATHER...HUMIDITIES WILL CONTINUE TO GRADUALLY CREEP UPWARD FRIDAY AS MOISTURE BEGINS TO SURGE NORTHWARD INTO THE REGION. THERE IS A GOOD CHANCE OF WETTING RAIN FOR MUCH OF UTAH SATURDAY AS A PACIFIC SYSTEM MOVES ACROSS THE EASTERN GREAT BASIN. && .AVIATION...THE NORTHWESTERLY WIND SHIFT AT THE SLC TERMINAL IS EXPECTED BETWEEN 18-20Z TODAY. OTHERWISE...NO DEVIATIONS FROM THE KSLC TAF ARE ANTICIPATED. && .SLC WATCHES/WARNINGS/ADVISORIES... UT...NONE. WY...NONE. && PUBLIC/HYDRO...SMITH FIRE WX/AVIATION...SEAMAN FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
Hazardous weather outlook, Sep 21, 7:55 AM MDT, 5 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE SALT LAKE CITY UT 755 AM MDT FRI SEP 21 2007 UTZ001>016-019>021-517-518-WYZ021-221300- CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS-SOUTHWEST WYOMING- 755 AM MDT FRI SEP 21 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF UTAH AND SOUTHWEST WYOMING. .DAY ONE...TODAY AND TONIGHT MOSTLY SUNNY SKIES WITH INCREASING CLOUDS IN THE AFTERNOON ACROSS SOUTHWEST UTAH. ISOLATED THUNDERSTORMS ARE EXPECTED LATE IN THE DAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A LOW PRESSURE SYSTEM OFF THE SOUTHERN CALIFORNIA COAST WILL MOVE NORTHEAST ACROSS THE GREAT BASIN SATURDAY NIGHT THROUGH EARLY SUNDAY. THIS SYSTEM WILL BRING SIGNIFICANTLY COOLER TEMPERATURES AND PRECIPITATION TO MUCH OF THE AREA. A SECOND STORM SYSTEM MOVING INLAND ACROSS THE PACIFIC NORTHWEST WILL FOLLOW THE FIRST STORM SUNDAY NIGHT THROUGH MONDAY. TEMPERATURES WILL COOL FURTHER MONDAY...WITH RAIN OVER MUCH OF NORTHERN AND CENTRAL UTAH...AND MEASURABLE SNOWS LIKELY AT THE HIGHER ELEVATIONS. TEMPERATURES WILL SLOW REBOUND BEGINNING THE MIDDLE OF THE WEEK AS A MILD WESTERLY FLOW ALOFT SETTLES INTO THE REGION. .SPOTTER INFORMATION STATEMENT...SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER ACCORDING TO STANDARD OPERATING PROCEDURES. FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
Nearby
Flash Flood Watches in Utah, 2007Every flash flood watch in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.